Skip to content
My WebMD Sign In, Sign Up
Nix the statins. Just say NO, No and No....
avatar
leocatzmeow posted:
My experience with statins was a nightmare of pain. I tried every single brand and dosage for over a year and every single one of them gave me severe body aches, memory loss and fatigue. After much research the facts are that statins harm you and just add more problems to your list of health issues. I even tried red rice yeast with the same side effects. My suggestions are EPA in high doses. Coq10 - specifically ubiquinone, vitamin D and C. Research it to learn more. Mayo clinic is great for their knowledge base. Also, if you can tolerate it, magnesium helps body aches. Flax seed (ground or liquid) is also touted as helping people with high cholesterol. There is a wealth of information on the net for those who need to find other ways to lower cholesterol. Good luck to you all and I hope my information helps. Blessings
Was this Helpful?
3 of 4 found this helpful
Reply
 
avatar
iride6606 responded:
I appreciate your point of view, sounds like you did what was best for you. That does not mean it is best for everyoneto stop statin therapy, each must decide.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

Vit D reduces muscle pain from Statin
While the data is still mixed there is an indication that many people who get Myalgia (muscle pain) while on a statin suffer from low ... More
Was this Helpful?
1 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.